CSpace

Browse/Search Results:  1-1 of 1 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
Convergence of a smoothing algorithm for symmetric cone complementarity problems with a nonmonotone line search 期刊论文
SCIENCE IN CHINA SERIES A-MATHEMATICS, 2009, 卷号: 52, 期号: 4, 页码: 833-848
Authors:  Huang ZhengHai;  Hu ShengLong;  Han JiYe
Favorite  |  View/Download:28/0  |  Submit date:2018/07/30
complementarity problem  symmetric cone  Euclidean Jordan algebra  smoothing algorithm  global convergence